Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2015, Article ID 740710, 3 pages
http://dx.doi.org/10.1155/2015/740710
Case Report

A Case Report of Acute Esotropia in a Young Woman following Heroin Withdrawal

1Department of Internal Medicine, Nassau University Medical Center, 2201 Hempstead Turnpike, East Meadow, NY 11554, USA
2Department of Ophthalmology, Nassau University Medical Center, 2201 Hempstead Turnpike, East Meadow, NY 11554, USA

Received 19 February 2015; Revised 2 May 2015; Accepted 5 May 2015

Academic Editor: B. Carpiniello

Copyright © 2015 Bethel Shiferaw et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Alysse G. Wurcel, Elisabeth A. Merchant, Roger P. Clark, and David R. Stone, “Emerging and Underrecognized Complications of Illicit Drug Use,” Clinical Infectious Diseases, vol. 61, no. 12, pp. 1840–1849, 2015. View at Publisher · View at Google Scholar
  • Tina M Hakimi, and John J Chen, “Heroin-Induced Exodeviation Masking a Baseline Decompensated Esophoria.,” Neuro-ophthalmology (Aeolus Press), vol. 41, no. 1, pp. 39–40, 2017. View at Publisher · View at Google Scholar